Jérémy Blanc - Universität Basel - Mathematik
Jérémy Blanc
Universität Basel
Departement Mathematik und Informatik
Spiegelgasse 1 - (Office 05.006)
CH-4051 Basel
Switzerland
+41 (0) 61 267 26 81

Jeremy Blanc unibas ch

Associate professor at the departement of mathematics and computer science of Basel.

In charge of the projects " Birational transformations of threefolds", grant no 200020_178807 and "Curves in the space", grant no 200021_169508 of the Swiss National Science Foundation.

Member of the former french ANR Birpol. "Automorphismes polynomiaux et transformations birationnelles"

Organiser, with M. Hemmig, C. Urech, S. Zimmermann, of the Cremona conference

Preprints
Quotients of groups of birational transformations of cubic Del Pezzo fibrations (with E. Yasinsky) [ArXiv]
Birational self-maps of threefolds of (un)-bounded genus or gonality (with I. Cheltsov, A. Duncan and Y. Prokhorov) [ArXiv]
Quotients of higher dimensional Cremona groups (with S. Lamy and S. Zimmermann).  [ArXiv]
Finite quasisimple groups acting on rationally connected threefolds (with I. Cheltsov, A. Duncan and Y. Prokhorov) [ArXiv]
Automorphisms of P1-bundles over rational surfaces (with A. Fanelli and R. Terpereau).  [ArXiv]

Selected publications
Exceptional isomorphisms between complements of affine plane curves (with J.-P. Furter and M. Hemmig).
  Duke Math. (to appear) [PDF]
Length in the Cremona group (with J.-P. Furter)
  Ann. H. Lebesgue 2 (2019), p.187-257.[open access]
Algebraic models of the real affine plane (with A. Dubouloz)
   Épijournal Geom. Algébrique 2 (2018), Art. 14, 16 pp.  [open access]
Embeddings of affine spaces into quadrics (with I. Van Santen (born Stampfli)).
  Trans. Amer. Math. Soc. 471 (2019), Number 12, 8429-8465.
  [PDF]
Topological simplicity of the Cremona groups (with S. Zimmermann).
   Amer. J. Math. 140 (2018), no. 5, 1297-1309.
  [PDF]
Conjugacy classes of special automorphisms of the affine spaces.
   Algebra Number Theory 10 (2016), no. 5, 939-967.
  [PDF]
Dynamical degrees of birational transformations of projective surfaces (with S. Cantat).
   J. Amer. Math. Soc. 29 (2016), no. 2, 415-471.
  [PDF]
Moduli spaces of quadratic rational maps with a marked periodic point of small order (with J.-K. Canci and N. D. Elkies).
   Int. Math. Res. Not. 2015, no. 23, 12459-12489.
  [PDF]
Automorphisms of the plane preserving a curve (with I. Stampfli).
   Algebraic Geometry 2 (2) (2015) 193-213.
  [open access]
Affine surfaces with a huge group of automorphisms (with A. Dubouloz).
   Int. Math. Res. Not. 2015, no. 2, 422-459.
  [PDF]
Topologies and structures of the Cremona groups (with J.-P. Furter).
   Ann. of Math. 178 (2013), no. 3, 1173-1198.
  [PDF]
Degree growth of birational maps of the plane (with J. Déserti).
   Ann. Sc. Norm. Super. Pisa Cl. Sci. 14 (2015), no. 2, 507-533.
  [PDF]
Weak Fano threefolds obtained by blowing-up a space curve and construction of Sarkisov links (with S. Lamy).
  Proc. Lond. Math. Soc. (2012) 105(5): 1047-1075.
  [PDF]
Geometrically rational real conic bundles and very transitive actions (with F. Mangolte).
  Compos. Math. 147 (2011), no. 1, 161-187.
  [PDF]
Automorphisms of A1-fibered affine surfaces (with A. Dubouloz).
  Trans. Amer. Math. Soc. 363 (2011), 5887-5924.
  [PDF]
Elements and cyclic subgroups of finite order of the Cremona group.
  Comment. Math. Helv. 86 (2011), no. 2, 469-497.
  [PDF]
Groupes de Cremona, connexité et simplicité.
  Ann. Sci. Éc. Norm. Supér. 43 (2010), no. 2, 357-364.
  [PDF]
The correspondence between a plane curve and its complement.
  J. Reine Angew. Math. 633 (2009), 1-10.
  [PDF]